Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tom0808

Persistent Redness After Stopping Treatment

Recommended Posts

Hi everyone,

I stopped all treatments 2 and a half months ago as nothing was working (I used BP, salicylic acid, nicotinamide, zindaclin, quinoderm wash and others) and luckily my acne has somewhat cleared up, at least to a point I am happy with. However, by the time I stopped medicating, my face had got so red that there was a clear cut line from ear to ear around my jawline that separated my normal neck skin from my disgusting red facial skin.

Since then I have only used Cetaphil's cleanser and moisturiser, but this line persists. My facial skin is still red, and I now worry that I have done permanent damage. Is this normal? If so, what can I use to speed up the healing process. If this is more serious and possibly permanent, who should I see to get more serious treatment, my GP or a derm directly?

Thanks

Tom

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×